A 29-year-old female asked:
Is it okay to take a laxative after being constipated from taking imodium (loperamide)? tried stool softeners, but that didn't work.
1 doctor answer • 3 doctors weighed in
Pediatrics 24 years experience
Stool softener: The stool softener is the better choice, you have to take it consistently and can increase it if needed. You also have to drink a lot of fluid with the stool softener.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Feb 21, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.